# SDR AALA970482

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 29 LEFT FROM STATION 950F TO 990.  REMOVED CORROSION, PRIMED AND TREATED AREA, INSTALLED REPAIR DOUBLER PER ESO 11697, DATED 2-27-97 AND SRM 53-10-03.  (M)
